# SDR DALA2017040902899

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN AFT ENTRY DOOR INNER CREASE BEAM CHORD CORRODED AROUND FASTENER HOLES 971-984. MAINTENANCE REMOVED DAMAGED CHORD LT SIDE STATION 907 TO 1010 AND REPLACED WITH NEW IAW DWG 147A8501 ID:0069 REV- AND SRM 51-40-02.
